MAUDE Adverse Event Report: SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE

SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-SMTH-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 08/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported injecting a patient with 1.0cc of evolysse smooth into the smile lines, cheeks, and perioral lines.Approximately one (1) week post injection, the patient experienced visible lumps in the left cheek.The hcp recommended massage.On (b)(6) 2025, the patient still had noticeable lumps present.Hcp treated patient with approximately 15 units of hylenex and successfully dissolved the lump.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
EVOLYSSE SMOOTH
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
MDR Report Key23408409
Report Number3015260155-2025-00104
Device Sequence Number8727645
Product Code LMH
UDI-Device Identifier03760172161271
UDI-Public(01)03760172161271(17)20270331(10)S2251220015
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2025
Report Date (Section F) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-SMTH-01
Device Lot NumberS2251220015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/29/2025
Event Location Other
Date Report to Manufacturer09/29/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale